a-Gaussian polynomials and finite rogers-ramanujan identities

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Citations (Scopus)

Abstract

Classical Gaussian polynomials are generalized to two variable polynomials. The first half of the paper is devoted to a full account of this extension and its inherent properties. The final part of the paper considers the role of these polynomials in finite identities of the Rogers-Ramanujan type.

Original languageEnglish (US)
Title of host publicationTHEORY AND APPLICATIONS OF SPECIAL FUNCTIONS
EditorsISMAIL MOURAD, ERIK KOELINK
Pages39-60
Number of pages22
StatePublished - Dec 1 2005

Publication series

NameDevelopments in Mathematics
Volume13
ISSN (Print)1389-2177

Fingerprint

Rogers-Ramanujan Identities
Polynomial
Ramanujan

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Andrews, G. E. (2005). a-Gaussian polynomials and finite rogers-ramanujan identities. In ISMAIL. MOURAD, & ERIK. KOELINK (Eds.), THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS (pp. 39-60). (Developments in Mathematics; Vol. 13).
Andrews, George E. / a-Gaussian polynomials and finite rogers-ramanujan identities. THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS. editor / ISMAIL MOURAD ; ERIK KOELINK. 2005. pp. 39-60 (Developments in Mathematics).
@inbook{07fcdde865ef4411be344e3c0cd87ba2,
title = "a-Gaussian polynomials and finite rogers-ramanujan identities",
abstract = "Classical Gaussian polynomials are generalized to two variable polynomials. The first half of the paper is devoted to a full account of this extension and its inherent properties. The final part of the paper considers the role of these polynomials in finite identities of the Rogers-Ramanujan type.",
author = "Andrews, {George E.}",
year = "2005",
month = "12",
day = "1",
language = "English (US)",
isbn = "0387242317",
series = "Developments in Mathematics",
pages = "39--60",
editor = "ISMAIL MOURAD and { KOELINK}, ERIK",
booktitle = "THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS",

}

Andrews, GE 2005, a-Gaussian polynomials and finite rogers-ramanujan identities. in ISMAIL MOURAD & ERIK KOELINK (eds), THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS. Developments in Mathematics, vol. 13, pp. 39-60.

a-Gaussian polynomials and finite rogers-ramanujan identities. / Andrews, George E.

THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS. ed. / ISMAIL MOURAD; ERIK KOELINK. 2005. p. 39-60 (Developments in Mathematics; Vol. 13).

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - a-Gaussian polynomials and finite rogers-ramanujan identities

AU - Andrews, George E.

PY - 2005/12/1

Y1 - 2005/12/1

N2 - Classical Gaussian polynomials are generalized to two variable polynomials. The first half of the paper is devoted to a full account of this extension and its inherent properties. The final part of the paper considers the role of these polynomials in finite identities of the Rogers-Ramanujan type.

AB - Classical Gaussian polynomials are generalized to two variable polynomials. The first half of the paper is devoted to a full account of this extension and its inherent properties. The final part of the paper considers the role of these polynomials in finite identities of the Rogers-Ramanujan type.

UR - http://www.scopus.com/inward/record.url?scp=77954175647&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954175647&partnerID=8YFLogxK

M3 - Chapter

SN - 0387242317

SN - 9780387242316

T3 - Developments in Mathematics

SP - 39

EP - 60

BT - THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS

A2 - MOURAD, ISMAIL

A2 - KOELINK, ERIK

ER -

Andrews GE. a-Gaussian polynomials and finite rogers-ramanujan identities. In MOURAD ISMAIL, KOELINK ERIK, editors, THEORY AND APPLICATIONS OF SPECIAL FUNCTIONS. 2005. p. 39-60. (Developments in Mathematics).